# SDR R61A201508110589

- Difficulty date: August 11, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING HEAVY CHECK, SHEAR CLIP AT FRAME 88 BETWEEN STRINGERS 27R-28R IS CORRODED.  MAINTENANCE R & R SHEAR CLIP AT FRAME 88 BETWEEN STRINGERS 27R-28R IAW SRM 51-41-01, 51-41-02, PN 170-66531-001, SHEAR CLIP.
